RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 97, Number 2, Pages 182–190 (Mi tmf1732)  

This article is cited in 1 scientific paper (total in 1 paper)

Elements of stochastic analysis for the case of Grassmann variables. II. Stochastic partial differential equations for Grassmann processes

V. V. Shcherbakov

M. V. Lomonosov Moscow State University

Abstract: The paper is the second part of a study of the analogs of certain objects of classical stochastic analysis. A solution of a stochastic differential equation for Grassmann random processes is constructed as functional of a smoothed Wiener process.

Full text: PDF file (860 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 97:2, 1229–1235

Bibliographic databases:

Received: 26.06.1992

Citation: V. V. Shcherbakov, “Elements of stochastic analysis for the case of Grassmann variables. II. Stochastic partial differential equations for Grassmann processes”, TMF, 97:2 (1993), 182–190; Theoret. and Math. Phys., 97:2 (1993), 1229–1235

Citation in format AMSBIB
\Bibitem{Shc93}
\by V.~V.~Shcherbakov
\paper Elements of stochastic analysis for the case of Grassmann variables.~II.~Stochastic partial differential equations for Grassmann processes
\jour TMF
\yr 1993
\vol 97
\issue 2
\pages 182--190
\mathnet{http://mi.mathnet.ru/tmf1732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257865}
\zmath{https://zbmath.org/?q=an:0806.60051}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 2
\pages 1229--1235
\crossref{https://doi.org/10.1007/BF01016868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NK68000002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1732
  • http://mi.mathnet.ru/eng/tmf/v97/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Shcherbakov, “Elements of stochastic analysis for the case of Grassmann variables. III. Correlation functions”, Theoret. and Math. Phys., 97:3 (1993), 1323–1332  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:57
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019